# SDR SWIA2020080451601

- Difficulty date: July 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG TRUNNION FASTENER HOLE HAS AN INDICATION .1" LONG BY 55% FSH IN 7TH FASTENER HOLE AFT(MARKED WITH SHARPIE). FAILED NDT INSPECTION.   REPAIRED MLG TRUNNION FASTENER HOLE 7TH FASTENER HOLE AFT IAW REO.
